# SDR R61A201312081323

- Difficulty date: December 8, 2013
- Submitted: December 18, 2013
- Operation: Air carrier
- Aircraft: N124HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000200
- Aircraft time: 16,119 hours, 12,804 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Spacer
- Part number: 17013414003
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, PANEL 192BL HAS CORROSION AROUND SCREW HOLES ON THE SPACER.  MX REMOVED SPACER MATCH DRILLED NEW SPACER INSTALLED SPACER RESTORED TOP COAT IAW SRM 51-40-02, 51-41-02, 51-43-06.
